MathSciNet Relay Station
MathSciNet bibliographic data
MR296745 47D05 (47B44)
Chernoff, Paul R. Perturbations of dissipative operators with relative bound one. Proc. Amer. Math. Soc. 33 (1972), 72–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement